The topology of asymptotically Euclidean static perfect fluid space-time (Q1088171): Difference between revisions
From MaRDI portal
Added link to MaRDI item. |
Set profile property. |
||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank |
Revision as of 02:10, 5 March 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | The topology of asymptotically Euclidean static perfect fluid space-time |
scientific article |
Statements
The topology of asymptotically Euclidean static perfect fluid space-time (English)
0 references
1987
0 references
This is the extended version of the author's paper in Geometry and partial differential equations, Miniconf. Canberra/Aust. 1985, Proc. Cent. Math. Anal. Aust. Natl. Univ. 10, 150-156 (1986; Zbl 0595.53060).
0 references
asymptotically flat
0 references
perfect fluid space-time
0 references
timelike convergence condition
0 references